# SDR DHL2003742511

- Difficulty date: November 21, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER LOBE INTERIOR BS 520 FRAME HAS DENT ABOVE 17 RT.   CUT OUT DAMAGED AREA DIM 1.5 X 1 INCH AND FABBED REPAIR ANGLE FROM 7075 T6 .071 PO 9912917 DIM 9 X 5 X 1 INCH IAW B-727 SRM 53-10-2 FIG 3 AND 53-10-4 FIG 1.  PART TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 53-10-4 FIG 1.
